MathSciNet Relay Station
MathSciNet bibliographic data
MR2305443 43A32 (42B30 44A15 46A11 46F12)
Gasmi, A.; Sifi, M.; Soltani, F. Herz-type Hardy spaces for the Dunkl operator on the real line. Fract. Calc. Appl. Anal. 9 (2006), no. 3, 287–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement